... discharge has gone from thick and white to long and stringy. I take the last pill tomorrow. Is this a sign that the medication is working or should I go back to the doctor? This will be my 4th Doctors visit this month!
Treating a yeast infection does take time, discharge is gone good sign its gone, and you have no itching, burning, take the last pill to make sure it want come back on you.
It would help if you take a probiotic capsule in the meantime. It will equal out the flora in your system and put back the good bacteria and balance things back out until your problem clears up.
I'm vegetarian, & kept getting repeated yeast infections. I eventually realized it was due to the yeast products I was eating. It's worth checking your diet.
Whenever I ate Quorn a couple of times in close succession, I'd end up developing candida.
- Fluconazole Information for Consumers
- Fluconazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fluconazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 1 Dec 2017 • 2 answers
Updated 16 Oct 2016 • 1 answer
Updated 12 Feb 2018 • 1 answer
Updated 25 Jan 2019 • 5 answers
Updated 27 Jul 2018 • 1 answerFAQ by Drugs.com